Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Vaginal itching from 2 months

Hi, I am 24 years old and I am 37 weeks pregnant. I have vaginal itching for 2 months, I applied different creams against yeast, but no result. I even take soda bath, and it also has no effect. What should I do, and I am very anxious if it affects my baby. Thanks beforehand.
Asked On : Sun, 8 May 2011
Answers:  2 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Vaginal itching is probably due to infection.It may not be safe to give you antibiotics at this late stage of pregnancy but you can use antifungal pessaries.You should see your OB for this.
Answered: Sun, 8 May 2011
I find this answer helpful
  User's Response
Hi vafa,
you seem to be suffering from vaginal infection. i advise you to consult your gynecologist who after examination would prescribe proper antibiotic with topical anti fungals treatment. till then you can use Candid powder for local application which are safe during pregnancy.
take care.
Answered: Sun, 8 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor